# SDR WX0A2021122773910

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 42,722 hours, 27,732 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 14809
- Condition: Failed
- Stage of operation: UK
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CABIN MEGAPHONE PTT STUCK ON / REMOVED AND REPLACED MEGAPHONE OPS CHECK GOOD REF AMM 25-65-51"
